Alert archive / Tennessee / Flood Watches in 2012
Flood Watch 4, NWS Morristown, TN
NWS Morristown, TN issued this flood watch at Sep 17, 2012, 3:23 AM EDT for 33 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia. It took effect at Sep 17, 2012, 12:00 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2012, 3:23 AM EDT (07:23 UTC)
- In effect from
- Sep 17, 2012, 12:00 PM EDT
- Expired
- Sep 18, 2012, 6:31 PM EDT
- In force
- 31 hr
- Issued by
- NWS Morristown, TN
- Flood severity
- None
All 42 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 443 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
287 WGUS64 KMRX 170723 FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MORRISTOWN TN 323 AM EDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED TODAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM WILL BE DEVELOPING OVER THE DEEP SOUTH TODAY...AND WILL TRACK ACROSS THE TENNESSEE VALLEY TONIGHT. RAINFALL WILL BE HEAVY AT TIMES FROM THIS AFTERNOON THROUGH TONIGHT AND INTO TUESDAY MORNING. LOCALIZED FLOODING WILL BE POSSIBLE. TNZ012>015-035>038-067>069-071-072-081>087-098>102-VAZ001-002- 171600- /O.NEW.KMRX.FA.A.0004.120917T1600Z-120918T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-MORGAN-ANDERSON-UNION- GRAINGER-ROANE-LOUDON-KNOX-NW BLOUNT-BLOUNT SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...KINGSTON...LENOIR CITY...KNOXVILLE...MARYVILLE... CADES COVE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS... MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND... BENTON...DUCKTOWN...JONESVILLE...WISE...NORTON 323 AM EDT MON SEP 17 2012 /223 AM CDT MON SEP 17 2012/ ...FLOOD WATCH IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN EAST TENNESSEE... ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY... CAMPBELL...CLAIBORNE...EAST POLK...GRAINGER...HAMILTON... HANCOCK...KNOX...LOUDON...MARION...MCMINN...MEIGS...MORGAN... NW BLOUNT...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN... SEQUATCHIE...SOUTHEAST MONROE...UNION AND WEST POLK. IN SOUTHWEST VIRGINIA...LEE AND WISE. * FROM NOON EDT /11 AM CDT/ TODAY THROUGH TUESDAY MORNING * RAINFALL WILL BE HEAVY AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. RAINFALL AMOUNTS THROUGH NOON TUESDAY ARE EXPECTED TO BE BETWEEN 2 AND 4 INCHES IN MANY LOCATIONS...WITH LOCALLY UP TO 5 INCHES POSSIBLE. THE GREATEST RAINFALL AMOUNTS ARE EXPECTED TO BE ALONG THE CUMBERLAND PLATEAU. * ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE...PARTICULARLY IN URBAN AREAS OF CHATTANOOGA AND KNOXVILLE. VALLEY LOCATIONS ALONG THE CUMBERLAND PLATEAU MAY SEE RAPID RISES OF SMALL CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$ DGS
7 follow-up statements
881 WGUS64 KMRX 171705 FFAMRX FLOOD WATCH NATIONAL WEATHER SERVICE MORRISTOWN TN 105 PM EDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED TODAY THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE TENNESSEE VALLEY TONIGHT. RAINFALL WILL BE HEAVY AT TIMES FROM THIS AFTERNOON THROUGH TONIGHT AND INTO TUESDAY MORNING. LOCALIZED FLOODING WILL BE POSSIBLE. TNZ012>015-035>038-067>069-071-072-081>087-098>102-VAZ001-002- 180115- /O.CON.KMRX.FA.A.0004.000000T0000Z-120918T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-MORGAN-ANDERSON-UNION- GRAINGER-ROANE-LOUDON-KNOX-NW BLOUNT-BLOUNT SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...KINGSTON...LENOIR CITY...KNOXVILLE...MARYVILLE... CADES COVE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS... MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND... BENTON...DUCKTOWN...JONESVILLE...WISE...NORTON 105 PM EDT MON SEP 17 2012 /1205 PM CDT MON SEP 17 2012/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN EAST TENNESSEE...ANDERSON...BLEDSOE... BLOUNT SMOKY MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE... EAST POLK...GRAINGER...HAMILTON...HANCOCK...KNOX...LOUDON... MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SOUTHEAST MONROE...UNION AND WEST POLK. IN SOUTHWEST VIRGINIA...LEE AND WISE. * THROUGH TUESDAY MORNING * RAINFALL WILL BE HEAVY AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. RAINFALL AMOUNTS THROUGH NOON TUESDAY ARE EXPECTED TO BE BETWEEN 2 AND 4 INCHES IN MANY LOCATIONS...WITH LOCALLY UP TO 5 INCHES POSSIBLE. THE GREATEST RAINFALL AMOUNTS ARE EXPECTED TO BE ALONG THE CUMBERLAND PLATEAU. * ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE...PARTICULARLY IN URBAN AREAS OF CHATTANOOGA AND KNOXVILLE. VALLEY LOCATIONS ALONG THE CUMBERLAND PLATEAU MAY SEE RAPID RISES OF SMALL CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$
296 WGUS64 KMRX 180036 FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MORRISTOWN TN 836 PM EDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED TONIGHT THROUGH TUESDAY EVENING... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE TENNESSEE VALLEY TONIGHT INTO TUESDAY. RAINFALL ACCOMPANYING THIS STORM SYSTEM WILL BE HEAVY AT TIMES...CREATING THE POTENTIAL FOR LOCALIZED FLOODING THROUGH TUESDAY EVENING. NCZ060-061-TNZ016>018-039>047-070-073-074-VAZ005-006-008-180900- /O.EXB.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE-CLAY-HAWKINS-SULLIVAN-JOHNSON-HAMBLEN-NORTHWEST COCKE- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-JEFFERSON- NORTH SEVIER-SEVIER SMOKY MOUNTAINS-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ROGERSVILLE... KINGSPORT...BRISTOL...MOUNTAIN CITY...MORRISTOWN...NEWPORT... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...DANDRIDGE...SEVIERVILLE... GATLINBURG...GATE CITY...LEBANON...ABINGDON 836 PM EDT MON SEP 17 2012 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHWEST NORTH CAROLINA... EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NORTH CAROLINA...CHEROKEE AND CLAY. IN EAST TENNESSEE...COCKE SMOKY MOUNTAINS...HAMBLEN... HAWKINS...JEFFERSON...JOHNSON...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SULLIVAN... UNICOI AND WASHINGTON TN. IN SOUTHWEST VIRGINIA...RUSSELL... SCOTT AND WASHINGTON. * THROUGH TUESDAY EVENING * RAINFALL WILL BE HEAVY AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. RAINFALL AMOUNTS THROUGH NOON TUESDAY ARE EXPECTED TO BE BETWEEN 2 AND 4 INCHES IN MANY LOCATIONS. * ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE...PARTICULARLY IN URBAN AREAS. SOME VALLEY LOCATIONS ALONG THE FOOTHILLS MAY SEE RAPID RISES OF SMALL CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$ TNZ012>015-035>038-067>069-071-072-081>087-098>102-VAZ001-002- 180900- /O.EXT.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-MORGAN-ANDERSON-UNION- GRAINGER-ROANE-LOUDON-KNOX-NW BLOUNT-BLOUNT SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...KINGSTON...LENOIR CITY...KNOXVILLE...MARYVILLE... CADES COVE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS... MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND... BENTON...DUCKTOWN...JONESVILLE...WISE...NORTON 836 PM EDT MON SEP 17 2012 /736 PM CDT MON SEP 17 2012/ ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN EAST TENNESSEE...ANDERSON...BLEDSOE... BLOUNT SMOKY MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE... EAST POLK...GRAINGER...HAMILTON...HANCOCK...KNOX...LOUDON... MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SOUTHEAST MONROE...UNION AND WEST POLK. IN SOUTHWEST VIRGINIA...LEE AND WISE. * THROUGH TUESDAY EVENING * RAINFALL WILL BE HEAVY AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. RAINFALL AMOUNTS THROUGH NOON TUESDAY ARE EXPECTED TO BE BETWEEN 2 AND 4 INCHES IN MANY LOCATIONS...WITH LOCALLY UP TO 5 INCHES POSSIBLE. THE GREATEST RAINFALL AMOUNTS ARE EXPECTED TO BE ALONG THE CUMBERLAND PLATEAU. * ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE...PARTICULARLY IN URBAN AREAS OF CHATTANOOGA AND KNOXVILLE. VALLEY LOCATIONS ALONG THE CUMBERLAND PLATEAU MAY SEE RAPID RISES OF SMALL CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$
086 WGUS64 KMRX 180047 AAA FFAMRX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 847 PM EDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED TONIGHT THROUGH TUESDAY EVENING... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE TENNESSEE VALLEY TONIGHT INTO TUESDAY. RAINFALL ACCOMPANYING THIS STORM SYSTEM WILL BE HEAVY AT TIMES...CREATING THE POTENTIAL FOR LOCALIZED FLOODING THROUGH TUESDAY EVENING. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-180900- /O.CON.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 847 PM EDT MON SEP 17 2012 /747 PM CDT MON SEP 17 2012/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NORTH CAROLINA...CHEROKEE AND CLAY. IN EAST TENNESSEE...ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS... BRADLEY...CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS... JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...MCMINN... MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER... NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST MONROE... RHEA... ROANE...SCOTT TN...SEQUATCHIE...SEVIER SMOKY MOUNTAINS... SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE... SULLIVAN...UNICOI...UNION...WASHINGTON TN AND WEST POLK. IN SOUTHWEST VIRGINIA...LEE...RUSSELL...SCOTT... WASHINGTON AND WISE. * THROUGH TUESDAY EVENING * RAINFALL WILL BE HEAVY AT TIMES TONIGHT THROUGH TUESDAY EVENING. RAINFALL AMOUNTS THROUGH 8 PM TUESDAY ARE EXPECTED TO BE BETWEEN 2 AND 4 INCHES IN MANY LOCATIONS...WITH LOCALLY UP TO 5 INCHES POSSIBLE. THE GREATEST RAINFALL AMOUNTS ARE EXPECTED TO BE ALONG THE CUMBERLAND PLATEAU. * ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE...PARTICULARLY IN THE URBANIZED AREAS OF CHATTANOOGA... KNOXVILLE AND THE TRI CITIES. VALLEY LOCATIONS ALONG THE CUMBERLAND PLATEAU MAY SEE RAPID RISES OF SMALL CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$
935 WGUS64 KMRX 180812 AAA FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 412 AM EDT TUE SEP 18 2012 ...HEAVY RAINFALL WILL DECREASE THROUGH THE DAY... .A LOW PRESSURE SYSTEM WILL EXIT THE TENNESSEE VALLEY TODAY. HEAVY RAIN WILL AFFECT MUCH THE AREA THIS MORNING...THEN DECREASE FROM WEST TO EAST THROUGH THE AFTERNOON. TNZ012-013-035-036-067-068-081>086-098>101-181600- /O.EXT.KMRX.FA.A.0004.000000T0000Z-120918T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-SEQUATCHIE-BLEDSOE- RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG... CLINTON...OAK RIDGE...KINGSTON...LENOIR CITY...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER... CHATTANOOGA...CLEVELAND...BENTON 412 AM EDT TUE SEP 18 2012 /312 AM CDT TUE SEP 18 2012/ ...FLOOD WATCH NOW IN EFFECT UNTIL NOON EDT /11 AM CDT/ TODAY... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF EAST TENNESSEE...INCLUDING THE FOLLOWING AREAS... ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...HAMILTON...LOUDON... MARION...MCMINN...MEIGS...MORGAN...NORTHWEST MONROE...RHEA... ROANE...SCOTT TN...SEQUATCHIE AND WEST POLK. * UNTIL NOON EDT /11 AM CDT/ TODAY * RAINFALL WILL BE HEAVY AT TIMES THIS MORNING. ADDITIONAL RAINFALL AMOUNTS THROUGH THE MORNING ARE EXPECTED TO BE BETWEEN ONE HALF INCH TO ONE INCH. * THERE HAVE BEEN REPORTS OF FLOODED ROADS AND LOW LYING AREAS. FLOODING PROBLEMS THAT DEVELOPED OVERNIGHT WILL CONTINUE THROUGH THE MORNING AS MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$ NCZ060-061-TNZ014>018-037>047-069>074-087-102-VAZ001-002-005-006- 008-181600- /O.CON.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE-CLAY-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-UNION- GRAINGER-HAMBLEN-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...COKER CREEK...DUCKTOWN...JONESVILLE... WISE...NORTON...GATE CITY...LEBANON...ABINGDON 412 AM EDT TUE SEP 18 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NORTH CAROLINA...CHEROKEE AND CLAY. IN EAST TENNESSEE...BLOUNT SMOKY MOUNTAINS...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HANCOCK... HAWKINS...JEFFERSON...JOHNSON...KNOX...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION AND WASHINGTON TN. IN SOUTHWEST VIRGINIA...LEE...RUSSELL...SCOTT... WASHINGTON AND WISE. * THROUGH THIS EVENING * RAINFALL WILL BE HEAVY AT TIMES THIS MORNING...AND GRADUALLY TAPER OFF THROUGH THE AFTERNOON FROM WEST TO EAST. RAINFALL AMOUNTS THROUGH TODAY ARE EXPECTED TO BE BETWEEN 1 AND 2 INCHES IN MANY LOCATIONS. * FLOODING OF ROADS AND LOW LYING AREAS CAN BE EXPECTED TODAY. ANY FLOODING PROBLEMS THAT DEVELOPED OVERNIGHT WILL CONTINUE THROUGH THE DAY AS MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$ DGS
503 WGUS64 KMRX 181404 FFAMRX FLOOD WATCH NATIONAL WEATHER SERVICE MORRISTOWN TN 1004 AM EDT TUE SEP 18 2012 ...HEAVY RAINFALL WILL DECREASE THROUGH THE DAY... .A LOW PRESSURE SYSTEM WILL EXIT THE TENNESSEE VALLEY TODAY. HEAVY RAIN WILL AFFECT MUCH THE AREA TODAY...BUT DECREASE FROM WEST TO EAST DURING THE AFTERNOON. TNZ012-013-035-036-067-068-081>086-098>101-181600- /O.CON.KMRX.FA.A.0004.000000T0000Z-120918T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-SEQUATCHIE-BLEDSOE- RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG... CLINTON...OAK RIDGE...KINGSTON...LENOIR CITY...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER... CHATTANOOGA...CLEVELAND...BENTON 1004 AM EDT TUE SEP 18 2012 /904 AM CDT TUE SEP 18 2012/ ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT /11 AM CDT/ TODAY... THE FLOOD WATCH CONTINUES FOR * A PORTION OF EAST TENNESSEE...INCLUDING THE FOLLOWING AREAS... ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...HAMILTON...LOUDON... MARION...MCMINN...MEIGS...MORGAN...NORTHWEST MONROE...RHEA... ROANE...SCOTT TN...SEQUATCHIE AND WEST POLK. * UNTIL NOON EDT /11 AM CDT/ TODAY * WIDESPREAD HEAVY RAINFALL OCCURRED DURING THE PAST 24 HOURS WITH AMOUNTS UP TO 6 INCHES. LOCAL LAW ENFORCEMENT HAVE REPORTED SEVERAL ROAD CLOSURES ACROSS HAMILTON AND MCMINN COUNTIES THIS MORNING. SCATTERED SHOWERS WITH MODERATE RAINS WILL CONTINUE THROUGH THE DAY WITH ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$ NCZ060-061-TNZ014>018-037>047-069>074-087-102-VAZ001-002-005-006- 008-182215- /O.CON.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE-CLAY-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-UNION- GRAINGER-HAMBLEN-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...COKER CREEK...DUCKTOWN...JONESVILLE... WISE...NORTON...GATE CITY...LEBANON...ABINGDON 1004 AM EDT TUE SEP 18 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NORTH CAROLINA...CHEROKEE AND CLAY. IN EAST TENNESSEE...BLOUNT SMOKY MOUNTAINS...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HANCOCK... HAWKINS...JEFFERSON...JOHNSON...KNOX...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION AND WASHINGTON TN. IN SOUTHWEST VIRGINIA...LEE...RUSSELL...SCOTT... WASHINGTON AND WISE. * UNTIL 8 PM EDT THIS EVENING * RAINFALL WILL BE MODERATE TO HEAVY AT TIMES THROUGH THIS AFTERNOON. RAINFALL AMOUNTS THROUGH TODAY ARE EXPECTED TO BE BETWEEN 1 AND 2 INCHES IN MANY LOCATIONS. * FLOODING OF ROADS AND LOW LYING AREAS CAN BE EXPECTED TODAY. ANY FLOODING PROBLEMS THAT DEVELOPED OVERNIGHT WILL CONTINUE THROUGH THE DAY AS MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$
107 WGUS64 KMRX 181714 FFAMRX FLOOD WATCH NATIONAL WEATHER SERVICE MORRISTOWN TN 114 PM EDT TUE SEP 18 2012 ...HEAVY RAINFALL WILL DECREASE THROUGH THE DAY... .A LOW PRESSURE SYSTEM WILL EXIT THE TENNESSEE VALLEY TODAY. HEAVY RAIN WILL DECREASE FROM WEST TO EAST DURING THE AFTERNOON. NCZ060-061-TNZ014>018-037>047-069>074-087-102-VAZ001-002-005-006- 008-190000- /O.CON.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE-CLAY-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-UNION- GRAINGER-HAMBLEN-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...COKER CREEK...DUCKTOWN...JONESVILLE... WISE...NORTON...GATE CITY...LEBANON...ABINGDON 114 PM EDT TUE SEP 18 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NORTH CAROLINA...CHEROKEE AND CLAY. IN EAST TENNESSEE...BLOUNT SMOKY MOUNTAINS...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HANCOCK... HAWKINS...JEFFERSON...JOHNSON...KNOX...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION AND WASHINGTON TN. IN SOUTHWEST VIRGINIA...LEE...RUSSELL...SCOTT... WASHINGTON AND WISE. * UNTIL 8 PM EDT THIS EVENING * RAINFALL WILL BE LIGHT TO MODERATE THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO BE LESS THAN 1 INCH. * FLOODING OF ROADS AND LOW LYING AREAS CAN BE EXPECTED TODAY. ANY FLOODING PROBLEMS THAT DEVELOPED OVERNIGHT WILL CONTINUE THROUGH THE DAY AS MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN...WHICH MAY LEAD TO FLOODING IN AND NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA....KEEP AN EYE OUT FOR RISING WATER OR WATER OVER ROADWAYS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. IF YOU COME TO A CLOSED OR FLOODED ROAD...TURN AROUND! DON'T DROWN! && $$
438 WGUS64 KMRX 182231 FFAMRX FLOOD WATCH NATIONAL WEATHER SERVICE MORRISTOWN TN 631 PM EDT TUE SEP 18 2012 ...FLOOD WATCH IS CANCELLED... .A COLD FRONT WILL MOVE EAST THROUGH THE AREA THIS EVENING. LIGHT RAIN SHOWERS WILL CONTINUE EAST OF THE FRONT. ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT. NCZ060-061-TNZ014>018-037>047-069>074-087-102-VAZ001-002-005-006- 008-182345- /O.CAN.KMRX.FA.A.0004.000000T0000Z-120919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE-CLAY-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-UNION- GRAINGER-HAMBLEN-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KNOXVILLE...DANDRIDGE...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...COKER CREEK...DUCKTOWN...JONESVILLE... WISE...NORTON...GATE CITY...LEBANON...ABINGDON 631 PM EDT TUE SEP 18 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flood watch went out at Sep 17, 1:17 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 17, 1:17 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 117 AM EDT MON SEP 17 2012 .AVIATION... A LOW PRESSURE SYSTEM WILL BE CROSSING DIRECTLY OVER THE AREA TONIGHT. AHEAD OF THIS SYSTEM...RAIN WILL BEGIN TO OVERSPREAD THE AREA FROM SOUTH TO NORTH THROUGH TODAY...PICKING UP IN INTENSITY THIS EVENING. INITIALLY...VIS AND CIGS SHOULD REMAIN IN THE VFR RANGE WITH LIGHT RAINFALL...BUT GRADUALLY LOWER TO MVFR BY THE AFTERNOON AT CHA AND BY LATE AFTERNOON AT TYS. DOWNSLOPE WINDS MAY HELP DELAY MVFR CONDITIONS AT TRI UNTIL AFTER SUNSET. IFR CONDITIONS APPEAR LIKELY AFTER 00Z AT CHA AND TYS...WITH THE RAIN BECOMING HEAVY AT TIMES. THERE WILL BE A POTENTIAL FOR LLWS TOWARD THE END OF THE TAF PERIOD...BUT SHOULD MAINLY HOLD OFF UNTIL AFTER 06Z AND WILL NOT MENTION IT YET. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DGS
Nearby
Flood Watches in Tennessee, 2012Flood Watches in Virginia, 2012Flood Watches in North Carolina, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.